Alert archive / Texas / Gale Warnings in 2018
Gale Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Apr 14, 2018, 12:15 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2018, 12:15 PM CDT (17:15 UTC)
- Expired
- Apr 14, 2018, 4:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
758 WHUS74 KCRP 141715 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 1215 PM CDT Sat Apr 14 2018 ...STRONG TO VERY STRONG OFFSHORE FLOW THIS AFTERNOON... .Strong to very strong offshore wind will continue this afternoon. Frequent gusts to gale force are expected over the offshore coastal waters. Conditions will improve significantly from west to east this evening. GMZ270-275-150115- /O.UPG.KCRP.SC.Y.0037.000000T0000Z-180415T0500Z/ /O.NEW.KCRP.GL.W.0003.180414T1715Z-180414T2100Z/ /O.EXB.KCRP.SC.Y.0039.180414T2100Z-180415T0500Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1215 PM CDT Sat Apr 14 2018 ...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CDT TONIGHT... The National Weather Service in Corpus Christi has issued a Gale Warning, which is in effect until 4 PM CDT this afternoon. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 4 PM this afternoon to midnight CDT tonight. The Small Craft Advisory is no longer in effect. * WINDS...North wind 25 to 30 knots with frequent gusts to gale force. * WAVES/SEAS...Seas 8 to 10 feet with occasional seas up to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ GMZ230-235-150000- /O.CON.KCRP.SC.Y.0039.000000T0000Z-180415T0000Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 1215 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...North 20 to 25 knots. * WAVES/SEAS...Bays choppy to rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ GMZ250-255-150115- /O.CON.KCRP.SC.Y.0039.000000T0000Z-180415T0500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 1215 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS...North 20 to 25 knots with brief gusts to gale force possible. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ 87
1 follow-up statement
639 WHUS74 KCRP 142034 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 334 PM CDT Sat Apr 14 2018 ...STRONG TO VERY STRONG OFFSHORE FLOW THIS AFTERNOON... .Strong offshore wind will continue late this afternoon through early evening. Afterward, conditions will improve significantly from west to east. GMZ270-275-150445- /O.EXP.KCRP.GL.W.0003.000000T0000Z-180414T2100Z/ /O.EXT.KCRP.SC.Y.0039.180414T2100Z-180415T0600Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 334 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY... ...GALE WARNING WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... * WINDS...North wind 25 to 30 knots. * WAVES/SEAS...Seas 8 to 10 feet with occasional seas up to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ GMZ250-255-150300- /O.EXT.KCRP.SC.Y.0039.000000T0000Z-180415T0300Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 334 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...North 20 to 25 knots. * WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ GMZ230-235-150000- /O.CON.KCRP.SC.Y.0039.000000T0000Z-180415T0000Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 334 PM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...North around 20 knots. * WAVES/SEAS...Bays choppy to occasionally rough. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots and/or seas of 7 feet or greater are expected to produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ 87
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Apr 14, 7:03 AM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Apr 14, 7:03 AM CDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
703 AM CDT Sat Apr 14 2018
.DISCUSSION...
Update for 12Z aviation cycle.
&&
.AVIATION...
Today - Tonight...VFR. Just a few lingering showers and isolated
thunderstorms this morning across the Coastal Bend and Victoria
Crossroads. Drier air continues to filter in today from the north
with some gusty winds. Skies will begin to clear later this
morning/early afternoon from west to east and remain that way
overnight. High confidence.
&&
.PREVIOUS DISCUSSION... /Issued 453 AM CDT Sat Apr 14 2018/
SHORT TERM (Today through Sunday)...
The stronger cold front has pushed off the coast and man was it a
doozy. Convectively driven outflow in tandem with the frontal
passage yielded winds gusts upwards of 65-70 MPH across parts of the
region. A few more showers, all elevated, continue to develop across
the Brush Country and Coastal Plains this morning with small hail
and a few lightning strikes possible. Otherwise we will begin to dry
out through the remainder of the morning hours as northerly surface
winds bring in a much drier airmass.
The drier airmass and breezy conditions give us pause for concern
for rapid fire growth today across much of the region. We peg the
Brush Country and Rio Grande Plains with a critical fire danger for
today/Red Flag Warning as relative humidity values drop into the 10-
20% range. Currently, per TXDFS, only Webb and La Salle Counties
continue to have cured fuels. The other counties in the warning do
show dry fuels for today even with a little bit of early morning
light rain. Current thinking is that the stronger winds, gusts
upwards of 25-30 MPH, and the very low relative humidity values
should help to compensate for the marginal fuel dryness across the
Brush Country. Elsewhere, excluding Victoria, Calhoun, and Goliad
Counties, we do carry an elevated risk for fire growth today...fuels
are wetter here.
Clear skies and lighter winds should allow for chilly overnight lows
tonight. We look to be at least 10 degrees below average for the
lows. Tomorrow looks pretty amazing as we continue with the
northerly flow as high pressure expands across the region. We warm
up a couple degrees from today but the air remains drier so it'll
feel just wonderful.
Marine Interests...
Small Craft Advisory for all our Middle Texas Coastal Waters today
as strong offshore flow develops in the wake of the cold front. Some
deeper mixing is possible over the offshore Gulf waters which may
allow for a brief period of gale force gusts to develop. Confidence
is low at this time of reaching gales so we keep the SCA in place.
Winds and seas will begin to decrease/subside later this evening
setting up a very nice Sunday over our waters.
LONG TERM (Sunday Night through Friday)...
Dry and sunny weather will continue through at least Monday
before return flow resumes and strengthens toward the middle of
the week. Forecast picture for the end of next week looks
unsettled. Models show significant strength and timing differences
with multiple weak disturbances, so will maintain low pops for
day 7 and 8.
Small craft advisories are possible as return flow strengthens
Tuesday and Tuesday night, otherwise no hazardous weather is
expected through the work week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 77 51 78 53 79 / 20 0 0 0 0
Victoria 72 42 74 44 78 / 20 0 0 0 0
Laredo 81 52 84 55 86 / 10 0 0 0 0
Alice 80 48 81 49 83 / 10 0 0 0 0
Rockport 75 55 75 57 76 / 20 0 0 0 0
Cotulla 79 47 80 50 85 / 10 0 0 0 0
Kingsville 80 49 81 50 82 / 20 0 0 0 0
Navy Corpus 78 59 77 59 77 / 20 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 7 PM CDT this evening For the following
zones: Duval...Jim Wells...La Salle...Live Oak...McMullen...
Webb.
GM...Small Craft Advisory until midnight CDT tonight For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
Small Craft Advisory until 7 PM CDT this evening For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas...Bays and Waterways from Port Aransas to Port
O'Connor.
&&
GH/77...AVIATIONHazardous weather outlook, Apr 14, 6:33 AM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 633 AM CDT Sat Apr 14 2018 TXZ229>234-239>247-151145- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun- 633 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Red Flag Warning for the Brush Country and Rio Grande Plains. Elevated fire danger for the Coastal Bend and Coastal Plains. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-151145- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 633 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory is in effect through today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Small Craft Advisory conditions possible again Tuesday afternoon into Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Apr 14, 9:48 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
948 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL 1 SSE KINGSVILLE 27.50N 97.86W
04/14/2018 E0.25 INCH KLEBERG TX EMERGENCY MNGR
EM REPORTED SMALLER THAN PEA SIZE HAIL NEAR H.M. KING
HIGH SCHOOL AT THE INTERSECTION OF BRAHMA BLVD AND
AILSIE AVE.
&&
EVENT NUMBER CRP1800073
KWLocal storm report, Apr 14, 10:11 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1011 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HAIL KINGS CROSSING GOLF COU 27.65N 97.39W
04/14/2018 E0.25 INCH NUECES TX NWS EMPLOYEE
PEA SIZE HAIL REPORTED ON THE SOUTHSIDE OF CORPUS
CHRISTI.
&&
EVENT NUMBER CRP1800074
KWSpecial weather statement, Apr 14, 10:11 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1011 AM CDT SAT APR 14 2018
TXZ243-141530-
Nueces-
1011 AM CDT SAT APR 14 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NUECES COUNTY...
At 1010 AM CDT, a strong thunderstorm was located over Texas A&M
University Corpus Christi, or near Corpus Christi, moving northeast
at 50 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Corpus Christi, Flour Bluff, Corpus Christi Country Club, Christus
Spohn Hospital South, Naval Air Station Cabaniss Field, Texas A&M
University Corpus Christi, Bay Area Medical Center, Waldron Field,
Driscoll Childrens Hospital, Kings Crossing Golf Course and Corpus
Christi Naval Air Station.
LAT...LON 2768 9746 2786 9732 2784 9730 2784 9729
2785 9728 2780 9720 2761 9732
TIME...MOT...LOC 1510Z 216DEG 44KT 2771 9733
87Local storm report, Apr 14, 10:15 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1015 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HAIL 1 E KINGS CROSSING GOLF 27.66N 97.38W
04/14/2018 E0.25 INCH NUECES TX NWS EMPLOYEE
LOTS OF PEA SIZE HAIL REPORTED AT BILL WITT PARK NEAR
CIMIARRON BLVD. AND YORKTOWN BLVD.
&&
EVENT NUMBER CRP1800075
KWSpecial weather statement, Apr 14, 10:16 AM CDT, 1 hour 59 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 1016 AM CDT SAT APR 14 2018 TXZ231-241-244-141530- Live Oak-Jim Wells-San Patricio- 1016 AM CDT SAT APR 14 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAN PATRICIO... NORTH CENTRAL JIM WELLS AND SOUTHEASTERN LIVE OAK COUNTIES... At 1016 AM CDT, a strong thunderstorm was located near Midway, or 12 miles west of Mathis, moving northeast at 50 mph. Pea size hail is possible with this storm. Locations impacted include... Mathis, Lake City, Midway, Lagarto, Mount Lucas, Lakeside, Lake Corpus Christi and Pernitas Point. LAT...LON 2798 9806 2805 9813 2824 9793 2811 9778 TIME...MOT...LOC 1516Z 235DEG 45KT 2806 9803 87
Local storm report, Apr 14, 11:23 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1123 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM MARINE TSTM WIND 2 NNE PORT LAVACA 28.64N 96.61W
04/14/2018 M48 MPH CALHOUN TX MESONET
VCAT2 REPORTED 42 KT WIND GUST.
0226 AM TSTM WND GST ALAMO BEACH 28.58N 96.57W
04/14/2018 M68 MPH CALHOUN TX MESONET
59 KT WIND GUSTS MEASURED AT ALAMO BEACH
0230 AM MARINE TSTM WIND 1 ESE PORT O'CONNOR 28.44N 96.40W
04/14/2018 M63 MPH CALHOUN TX MESONET
PCNT2 OBSERVED 55 KT WIND GUST.
0232 AM MARINE TSTM WIND 1 S PORTLAND 27.87N 97.32W
04/14/2018 M50 MPH GMZ230 TX MESONET
WILDCAT XWLD WXFLOW SITE OBSERVED 43 KT WIND GUST.
0235 AM MARINE TSTM WIND 3 SSE GREGORY 27.89N 97.27W
04/14/2018 M43 MPH SAN PATRICIO TX MESONET
37 KT WIND GUST OBSERVED.
0238 AM TSTM WND GST 3 N ROCKPORT 28.09N 97.05W
04/14/2018 M57 MPH ARANSAS TX ASOS
KRKP OBSERVED 49.5 KT WIND GUST.
0242 AM MARINE TSTM WIND 1 SSE SEADRIFT 28.41N 96.71W
04/14/2018 M47 MPH CALHOUN TX MESONET
SDRT2 OBSERVED 41 KT WIND GUST.
0242 AM MARINE TSTM WIND 1 NNW PORT ARANSAS 27.84N 97.07W
04/14/2018 M51 MPH GMZ230 TX MESONET
RTAT2 OBSERVED 44 KT WIND GUST.
0245 AM MARINE TSTM WIND 1 NW TEXAS A&M CORPUS C 27.72N 97.34W
04/14/2018 M56 MPH GMZ230 TX MESONET
POENISCH PARK WXFLOW SITE OBSERVED 49 KT WIND GUST.
0251 AM TSTM WND GST CORPUS CHRISTI NAS 27.69N 97.29W
04/14/2018 M63 MPH NUECES TX ASOS
NAS CORPUS CHRISTI (KNGP) OBSERVED 55 KT WIND GUST.
0253 AM MARINE TSTM WIND 1 ESE ARANSAS PASS 27.90N 97.14W
04/14/2018 M51 MPH ARANSAS TX MESONET
44 KT WIND GUST OBSERVED.
0254 AM MARINE TSTM WIND 1 E PORT ARANSAS 27.84N 97.04W
04/14/2018 M67 MPH GMZ255 TX MESONET
ANPT2 OBSERVED SUSTAINED WINDS OF 47 KT WITH GUSTS OF
58 KNOTS
0300 AM MARINE TSTM WIND 2 NNW PADRE ISLES COUNT 27.63N 97.24W
04/14/2018 M54 MPH NUECES TX MESONET
PACT2 OBSERVED 47 KT WIND GUST.
0301 AM MARINE TSTM WIND 2 SE FLOUR BLUFF 27.64N 97.29W
04/14/2018 M47 MPH NUECES TX MESONET
LAGUNA MADRE WXFLOW SITE OBSERVED 41 KT WIND GUST.
0302 AM MARINE TSTM WIND 2 S WALDRON FIELD 27.60N 97.30W
04/14/2018 M43 MPH NUECES TX MESONET
HURRNET OBSERVED 37 KT WIND GUST.
0306 AM MARINE TSTM WIND PADRE BALLI PARK 27.58N 97.22W
04/14/2018 M52 MPH GMZ250 TX NOS
BOB HALL PIER (MQTT2) OBSERVED 45 KT WIND GUST.
0306 AM MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.83N 97.49W
04/14/2018 M46 MPH GMZ230 TX MESONET
NUET2 OBSERVED 40 KT WIND GUST.
0307 AM MARINE TSTM WIND 1 NW PADRE BALLI PARK 27.60N 97.24W
04/14/2018 M44 MPH NUECES TX MESONET
WEATHER STATION ON NORTH PADRE ISLAND OBSERVED WIND
GUST OF 38 KT.
0318 AM MARINE TSTM WIND 7 ENE BAFFIN BAY 27.30N 97.40W
04/14/2018 M45 MPH GMZ230 TX MESONET
BABT2 OBSERVED 39 KT WIND GUST.
0336 AM MARINE TSTM WIND 3 NNW MALAQUITE BEACH 27.48N 97.32W
04/14/2018 M47 MPH GMZ230 TX NOS
IRDT2 AT THE PADRE ISLAND NATIONAL SEASHORE OBSERVERD
WIND GUST OF 41 KNOTS
0812 AM HAIL VICTORIA 28.82N 96.98W
04/14/2018 E0.25 INCH VICTORIA TX EMERGENCY MNGR
PEA SIZE HAIL REPORTED ON FM 446, 1 MILE SOUTH OF
HIGHWAY 77.
0858 AM HAIL WOODSBORO 28.24N 97.32W
04/14/2018 U0.00 INCH REFUGIO TX LAW ENFORCEMENT
SHERIFF OFFICER REPORTED (UNKNOWN SIZE) HAIL SOUTH OF
WOODSBORO.
0910 AM HAIL REFUGIO 28.31N 97.28W
04/14/2018 E0.50 INCH REFUGIO TX PUBLIC
PUBLIC REPORTED TO REFUGIO S.O. OF MARBLE SIZE HAIL
JUST NORTH OF REFUGIO.
0940 AM HAIL 1 SSE KINGSVILLE 27.50N 97.86W
04/14/2018 E0.25 INCH KLEBERG TX EMERGENCY MNGR
EM REPORTED SMALLER THAN PEA SIZE HAIL NEAR H.M. KING
HIGH SCHOOL AT THE INTERSECTION OF BRAHMA BLVD AND
AILSIE AVE.
1008 AM HAIL KINGS CROSSING GOLF COU 27.65N 97.39W
04/14/2018 E0.25 INCH NUECES TX NWS EMPLOYEE
PEA SIZE HAIL REPORTED ON THE SOUTHSIDE OF CORPUS
CHRISTI.
1008 AM HAIL 1 E KINGS CROSSING GOLF 27.66N 97.38W
04/14/2018 E0.25 INCH NUECES TX NWS EMPLOYEE
LOTS OF PEA SIZE HAIL REPORTED AT BILL WITT PARK NEAR
CIMIARRON BLVD. AND YORKTOWN BLVD.
&&
EVENT NUMBER CRP1800053 CRP1800050 CRP1800054 CRP1800055 CRP1800056
CRP1800057 CRP1800058 CRP1800059 CRP1800060 CRP1800069 CRP1800061
CRP1800062 CRP1800063 CRP1800064 CRP1800065 CRP1800066 CRP1800067
CRP1800068 CRP1800052 CRP1800051 CRP1800072 CRP1800071 CRP1800070
CRP1800073 CRP1800074 CRP1800075
KWThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 11:46 PM CDT | Special Weather Statement | CRP | La Salle | 59 min |
| Apr 14, 12:25 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 50 min |
| Apr 14, 1:00 AM CDT | Special Weather Statement | CRP | Bee, Goliad, Victoria | 60 min |
| Apr 14, 1:14 AM CDT | Special Weather Statement | CRP | Jim Wells, Live Oak, McMullen, San Patricio | 46 min |
| Apr 14, 1:45 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Bee, Calhoun, Goliad, Live Oak, Refugio and 2 more | 45 min |
| Apr 14, 1:58 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 32 min |
| Apr 14, 1:59 AM CDT | Special Marine Warning | CRP | 91 min | |
| Apr 14, 2:29 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Kleberg, Nueces, San Patricio | 31 min |
| Apr 14, 2:32 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 28 min |
| Apr 14, 2:49 AM CDT | Special Marine Warning | CRP | 86 min | |
| Apr 14, 2:58 AM CDT | Special Weather Statement | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio and 1 more | 62 min |
| Apr 14, 4:09 AM CDT | Red Flag Warning | CRP | Duval, Jim Wells, La Salle, Live Oak, McMullen, Webb | 15 hr |
| Apr 14, 4:12 AM CDT | Special Marine Warning | CRP | 63 min | |
| Apr 14, 4:16 AM CDT | Special Weather Statement | CRP | Bee | 44 min |
| Apr 14, 8:40 AM CDT | Special Weather Statement | CRP | Nueces | 35 min |
| Apr 14, 8:56 AM CDT | Special Weather Statement | CRP | San Patricio | 34 min |
| Apr 14, 9:01 AM CDT | Special Weather Statement | CRP | Refugio | 29 min |
| Apr 14, 9:21 AM CDT | Special Weather Statement | CRP | Kleberg | 24 min |
| Apr 14, 10:11 AM CDT | Special Weather Statement | CRP | Nueces | 19 min |
| Apr 14, 10:16 AM CDT | Special Weather Statement | CRP | Live Oak | 14 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.